# SDR FDEA201507232425

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 590 hours, 19,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT TEST RECEIVED A LEVEL 1, EMERGENCY  LIGHT BATTERY 1 LOW ALERT.  R & R BATTERY PACK IAW MM 33-51-01-4.  OPS CHECKED IAW MM 33-51-01 501.  OPS CHECKED NORMAL.
